# SDR R61A201511200872

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,650 hours, 17,217 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730118
- Part serial: 15162H5481
- Condition: Smoke
- Location: Cockpit
- Part time: 190 hours, 141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLYING, CREW REPORTED AN ELECTRICAL ODOR. CREW LEVELED OFF AT 28000 FEET TO TROUBLESHOOT, DONNED O2 MASKS AND RAN QRH.  CREW DECLARED AN EMERGENCY AND DIVERTED. CREW NOTED SMOKE, TURNED OFF THE WINDSHIELD HEAT 2 AND SMOKE STOPPED. WITH EMERGENCY VEHICLES STANDING BY, CREW LANDED AND STOPPED ON RUNWAY WITHOUT INCIDENT.  AFTER GETTING THE ALL CLEAR, CREW TAXIED TO GATE WHERE PASSENGERS DEPLANNED NORMALLY.  MAINTENANCE TROUBLESHOT WINDSHIELD TERMINAL LUG, R & R TERMINAL LUG AND R & R F/O WINDSHIELD IAW AMM AND OPS CHECKED GOOD.
